Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 161, NWS Albany, NY

September 8, 2011Dutchess County, Ulster County, New York

NWS Albany, NY issued this river flood warning at Sep 8, 2011, 7:59 PM EDT for Dutchess County, Ulster County, New York. It took effect at Sep 8, 2011, 9:36 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2011, 7:59 PM EDT (23:59 UTC)
In effect from
Sep 8, 2011, 9:36 PM EDT
Expired
Sep 10, 2011, 12:59 AM EDT
In force
27 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WGUS41 KALY 082359
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
759 PM EDT THU SEP 8 2011

NYC027-111-091159-
/O.NEW.KALY.FL.W.0161.110909T0136Z-110910T1009Z/
/POUN6.1.ER.110909T0136Z.110909T0300Z.110910T0409Z.NR/
759 PM EDT THU SEP 8 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT POUGHKEEPSIE.
* FROM THIS EVENING UNTIL SATURDAY MORNING.
* AT 7 PM THURSDAY THE STAGE WAS...3.9 FEET. 
* FLOOD STAGE IS 5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 9 PM 
  THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 5.4 FEET AROUND 
  11 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT 5 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   FRI   FRI

HUDSON RIVER
  POUGHKEEPSIE  5.0    3.9 THU 08 PM   4.1   3.6   2.8   3.4   2.6

$$
4 follow-up statements
169 
WGUS81 KALY 090915
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
515 AM EDT FRI SEP 9 2011

NYC027-111-092115-
/O.CON.KALY.FL.W.0161.000000T0000Z-110910T1009Z/
/POUN6.1.ER.110909T0142Z.110910T0300Z.110910T0409Z.NR/
515 AM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT POUGHKEEPSIE.
* FROM 10 PM FRIDAY UNTIL SATURDAY MORNING.
* AT 4 AM FRIDAY THE STAGE WAS 2.5 FEET. 
* FLOOD STAGE IS 5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 10 PM
  FRIDAY AND CONTINUE TO RISE TO NEAR 5.4 FEET BY 11 PM FRIDAY. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 12 AM SATURDAY.
* IMPACT...AT 5 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   SAT   SAT

HUDSON RIVER
  POUGHKEEPSIE  5.0    2.5 FRI 05 AM   2.8   3.4   3.0   2.6   1.7

$$
779 
WGUS81 KALY 091747
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
147 PM EDT FRI SEP 9 2011

NYC027-111-100547-
/O.EXT.KALY.FL.W.0161.000000T0000Z-110910T1020Z/
/POUN6.1.ER.110909T0142Z.110910T0300Z.110910T0420Z.NR/
147 PM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT POUGHKEEPSIE.
* FROM 10 PM FRIDAY UNTIL SATURDAY MORNING.
* AT NOON FRIDAY THE STAGE WAS 3.8 FEET. 
* FLOOD STAGE IS 5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 10 PM
  FRIDAY AND CONTINUE TO RISE TO NEAR 5.5 FEET BY 11 PM FRIDAY. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER MIDNIGHT SATURDAY.
* IMPACT...AT 5 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

HUDSON RIVER
  POUGHKEEPSIE  5.0    3.8 FRI 01 PM   3.2   3.8   2.2   2.9   2.5

$$
619 
WGUS81 KALY 100131
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
931 PM EDT FRI SEP 9 2011

NYC027-111-101020-
/O.CON.KALY.FL.W.0161.000000T0000Z-110910T1020Z/
/POUN6.1.ER.110909T0142Z.110910T0300Z.110910T0420Z.NR/
931 PM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT POUGHKEEPSIE.
* FROM 10 PM FRIDAY INTO EARLY SATURDAY MORNING.
* AT 8 PM FRIDAY THE STAGE WAS 3.6 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 10 PM
  FRIDAY AND CONTINUE TO RISE TO NEAR 5.5 FEET BY 11 PM FRIDAY. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY 2 AM SATURDAY.
* IMPACT...AT 5.0 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SAT   SUN

HUDSON RIVER
  POUGHKEEPSIE  5.0    3.6 FRI  9 PM   3.8   2.2   2.9   1.7   2.5

$$
184 
WGUS81 KALY 100459
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1259 AM EDT SAT SEP 10 2011

NYC027-111-100529-
/O.CAN.KALY.FL.W.0161.000000T0000Z-110910T1020Z/
/POUN6.1.ER.110909T0142Z.110909T0230Z.110909T0315Z.NR/
1259 AM EDT SAT SEP 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT POUGHKEEPSIE.
* AT 12 AM SATURDAY THE STAGE WAS 4.1 FEET. 
* FLOOD STAGE IS 5 FEET. 
* IMPACT...AT 5 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   SUN   SUN   SUN   SUN   MON

HUDSON RIVER
  POUGHKEEPSIE  5.0    4.1 SAT 01 AM   3.8   1.9   3.2   1.7   3.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 8, 4:40 PM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Sep 8, 4:40 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
440 PM EDT THU SEP 8 2011

.SYNOPSIS...
SOMEWHAT DRIER WEATHER IS IN THE PROCESS OF WORKING INTO THE REGION
WHICH WILL SHUT DOWN MOST IF NOT ALL ADDITIONAL SHOWER ACTIVITY.
FRIDAY LOOKS MAINLY DRY WARM AND SOMEWHAT HUMID. THERE COULD BE A
STRAY SHOWER SOUTH AND WEST OF ALBANY. A WEAK BOUNDARY WORKING SOUTH
MIGHT TOUCH OFF SOME SHOWERS MAINLY SOUTH OF ALBANY INTO SATURDAY
BUT OVERALL WE WILL BE IN A DRYING TREND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 400 PM...RADAR REMAINS QUITE WITH NO ADDITIONAL SHOWERS. MSAS
INDICATES SOME SURFACE INSTABILITY TO THE TUNE OF OF 500 J/KG SOUTH
BUT IT NOW APPEARS THAT OUR REGION IS FINALLY UNDERGOING WEAK
SUBSTANCE AS KATIA BEGINS TO MAKE ITS TURN TO THE NORTHEAST...WELL
TO OUR SOUTHEAST. THIS SUBSTANCE HAS MADE IT HARD FOR ANY CLOUD TO
VERTICALLY GROW.

SINCE THERE WERE SOME SHOWERS STILL TRYING TO ATTEMPT TO MOVE INTO
OUR SOUTHWESTERN BAY WITH A DECAYING BAND OF SHOWERS...WILL KEEP
SLIGHT/LOW POPS IN THOSE AREAS BUT REMOVE THEM ENTIRELY ELSEWHERE.

STRATUS CLOUDS LOOK TO HANG TOUGH TONIGHT...IN FACT THEY MIGHT
REFORM AFTER SUNDOWN UNDERNEATH A SUBSTANCE INVERSION.
THEREFORE...WENT WITH THE HIGHER MET NOS FOR OVERNIGHT LOWS...IN
FACT WENT A DEGREE OR TWO HIGHER IN SOME CASES. LOOKS FOR OVERNIGHT
LOWS 60-65 IN THE HUDSON VALLEY...55-60 HIGHER TERRAIN...WELL ABOVE
NORMAL FOR THE TIME OF YEAR.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...

HURRICANE KATIA WILL BE MAKING IT NORTHEAST TURN IN FULL TOMORROW.
AS IT PASSES TO OUR EAST...IT WILL INDUCE SUBSTANCE WHICH WILL
MAINLY ASSURE A DRY DAY. WILL KEEP SLIGHT POPS IN OUR SOUTHWESTERN
ZONES WHERE AN WEAK UPSLOPE FLOW MIGHT BE ENOUGH TO TRIGGER AN
ISOLATED SHOWER OR THUNDERSTORM.

CLOUD ARE FORECAST TO BREAK UP...AT LEAST PARTIALLY BY
AFTERNOON...ESPECIALLY IN THE VALLEY AREAS. WITH H850 AROUND
+15C...EVEN WITH MARGINAL MIXING...HIGH TEMPS LOOK TO REACH AROUND
80 OR A LITTLE BETTER IN THE VALLEYS...75-80 HIGHER TERRAIN.

FRIDAY NIGHT INTO SATURDAY...IT LOOKS AS IF WEAK BOUNDARY BOUNDARY
MIGHT BE SETTING UP ACROSS OUR SOUTHERN ZONES. THEREFORE WE WILL
KEEP SLIGHT/LOW CHANCES ACROSS THAT REGION FRIDAY INTO SATURDAY. BUT
KEEP IN MIND...THESE WILL WIDELY SCATTERED AT MOST AND WILL NOT LEAD
TO ANY FURTHER PROBLEMS. MOST OF THE REGION WILL BE DRY WITH AT
LEAST PARTIAL SUNSHINE. TEMPERATURES WILL COOL A LITTLE THROUGH THE
COLUMN...SO LOOK FOR HIGHS NEAR 80 WELL SOUTH OF ALBANY...MAINLY 70S
ELSEWHERE...WITH SOME UPPER 60S ACROSS THE DACKS AND GREENS.

SATURDAY NIGHT...THE SKY LOOKS CLEAR TO PARTLY CLOUDY FROM ALBANY
NORTH...PARTLY TO MOSTLY CLOUDY SOUTH. SOMEWHAT DRIER AIR FILTERING
IN AND THE LONGER SEPTEMBER NIGHT WILL ALLOW FOR A SLIGHTLY COOLER
NIGHT FRIDAY INTO SATURDAY...ESPECIALLY NORTH. LOOK FOR LOWS 55-60
FROM ALBANY SOUTHWARD...MID 40S TO LOWER 50S WELL NORTH.

BY SUNDAY...THE REMNANTS OF THE CIRCULATION OF LEE...REDUCE TO AN
AREA OF VORTICITY...LOOK TO MOVE THROUGH THE REGION. AT THIS
POINT...THIS FEATURE WILL MAINLY STRIPPED OF ITS MOISTURE. AT THE
SURFACE...THIS DISTURBANCE...COUPLE WITH THE THE LEFTOVER FRONTAL
MIGHT JUST BE ENOUGH TO SPAWN ISENTROPIC LIFT AND WIDELY SCATTERED
SHOWERS AND STORMS. HOWEVER...COVERAGE LOOKS TO SCATTERED TO
RENEW ANY FLOODING...EVEN IF ONE OF THE SHOWERS/THUNDERSTORMS
PRODUCES A HEAVY DOWNPOUR.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE UPPER LOW SYSTEM NOW IN OH VALLEY FORECASTED TO WEAKEN AND DRIFT
EAST...EXITING OFFSHORE BY SUNDAY NIGHT AND MONDAY.  BOUNDARY LAYER
TEMPERATURES SHOULD COOL A LITTLE AS WEAK HIGH PRESSURE BUILDS IN
BEHIND THE DISTURBANCE ON SUNDAY. THE WEAK FORCING ASSOCIATED WITH
THE ONSET OF THE WEAK COLD ADVECTION SHOULD BE TOO WEAK TO CAUSE
MORE THAN ISOLATED SHOWERS...IF THAT. SO...KEEPING THE FORECAST DRY
SUNDAY NIGHT THROUGH TUESDAY...UNTIL A STRONGER UPPER SYSTEM AND
ASSOCIATED COLD FRONT APPROACH.

STILL SOME SPREAD IN GUIDANCE/ENSEMBLES AS TO THE TIMING AND
STRENGTH OF THE FRONTAL PASSAGE THE MIDDLE OF NEXT WEEK. THE FORCING
ASSOCIATED WITH THE COLD FRONT SHOULD BE STRONG ENOUGH FOR SCATTERED
SHOWERS AND THUNDERSTORMS.  ONCE THE FRONT EXITS...WE MAY GET A
TASTE OF EARLY AUTUMN WEATHER...IF THE COLD ADVECTION IS DEEP
ENOUGH...WHICH GUIDANCE/ENSEMBLES HINT AT FOR THURSDAY. OF
COURSE...ADJUSTMENTS IN TIMING OF THE FRONT AND DEPTH OF COLD AIR
AFTER FRONTAL PASSAGE CAN BE EXPECTED AS WE GET NEARER TO THE
FRONTAL PASSAGE.

TEMPERATURES SUNDAY NIGHT THROUGH MONDAY SEASONABLE...WITH HIGHS IN
THE 70S. POTENTIALLY A WARM DAY AHEAD OF THE FRONT TUESDAY WITH
HIGHS AROUND 80 TO LOWER 80S...MID TO UPPER 70S HIGHER ELEVATIONS.
MIX OF CLOUDS AND SCATTERED SHOWERS AND STORMS ASSOCIATED WITH THE
COLD FRONT WEDNESDAY WITH HIGHS IN THE 70S...60S IN HIGHER
ELEVATIONS. COOLER AFTER THE FRONTAL PASSAGE...SO HIGHS THURSDAY
AROUND 70 TO LOWER 70S...SOME LOWER TO MID 60S HIGHER ELEVATIONS. IF
COLD AIR CAN SURGE A LITTLE FURTHER SOUTH...HIGHS COULD BE IN THE
60S IN MOST AREAS THURSDAY AND 50S HIGHER ELEVATIONS.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
ALL OF THE RAIN HAS ENDED...BUT CLOUDS ARE CONTINUE TO BE SLOW TO
DISSIPATE AS THE UPPER LEVEL SYSTEM SLOWLY DRIFTS WEST...AND A COLD
FRONT SINKS SLOWLY SOUTHWARD OFF LONG ISLAND. SOME MVFR CEILINGS
OVER KGFL AND KALB WILL OCCASIONALLY BECOME SCATTERED...BUT
PREDOMINANTLY MVFR THROUGH THIS AFTERNOON. THE VFR CONDITIONS AT
KPOU SHOULD CONTINUE THIS AFTERNOON...WITH A FEW PERIODS OF
MVFR...BUT PREDOMINANT VFR. BY 02Z-04Z...MVFR CEILINGS AND
VISIBILITIES WILL SPREAD BACK OVER THE REGION...AND IFR VISIBILITIES
AND CEILINGS POSSIBLE BETWEEN 08Z-11Z. THE LOW CLOUDS AND FOG SHOULD
LIFT TOMORROW MORNING AND VFR CONDITIONS SHOULD PREVAIL MOST OF
TOMORROW.

WINDS WILL BE LIGHT AND VARIABLE AT 5 KT OR LESS THIS AFTERNOON
AND TONIGHT...AND NORTH AT LESS THAN 10 KT TOMORROW.

OUTLOOK...
FRI-MON...LINGERING MVFR/IFR EARLY FRI AM...OTHERWISE MAINLY VFR.
          NO SIG WX.
TUE...VFR/MVFR IN SCT -SHRA/TSRA.

&&

.FIRE WEATHER...
RH VALUES WILL BE NEAR 100 PERCENT OVERNIGHT. FINALLY...SOME DRYING
OUT ON FRIDAY AS WE RETURN TO SUNSHINE WITH LITTLE IF ANY THREAT OF
ADDITIONAL RAIN. RH VALUES...THOUGH STILL ELEVATED...WILL TEND TO
DIP TO AROUND 50 PERCENT BY AFTERNOON...ESPECIALLY IN THE VALLEYS.

NORMAL DIURNAL RH TRENDS RETURN FRIDAY NIGHT INTO SATURDAY. THERE
COULD BE WIDELY SCATTERED SHOWERS OR A THUNDERSTORM MAINLY SOUTH OF
ALBANY DURING THIS TIME FRAME.

MAINLY DRY WEATHER SHOULD CONTINUE THROUGH WEEKEND ALTHOUGH THERE IS
AN OUTSIDE POSSIBILITY OF WIDELY SCATTERED SHOWERS SOMETIME DURING
THE DAY SUNDAY.

&&

.HYDROLOGY...
NUMEROUS POINTS REMAIN ABOVE THEIR RESPECTIVE FLOOD STAGES ACROSS
THE HYDRO SERVICE AREA /HSA/.  MINOR TO MAJOR FLOODING IS OCCURRING
OR FORECASTED TO OCCUR...IN...AND ALONG THE MOHAWK RIVER AND ITS
TRIBUTARIES.  SOME MINOR TO MODERATE FLOODING CONTINUES ALONG THE
HUDSON RIVER FROM SCHUYLERVILLE TO TROY....SOUTHWARD TO WAPPINGERS
FALLS.  A FEW POINTS REMAIN ABOVE FLOOD ALONG THE ESOPUS...AND
RONDOUT CREEKS.  FINALLY...SOME MODERATE TO MAJOR FLOODING CONTINUES
FOR THE HOUSATONIC RIVER BASINS.  MANY OF THESE POINTS WILL CREST
LATE THIS AFTERNOON...AND THIS EVENING.  PLEASE SEE OUR FLOOD
STATEMENTS...AND AHPS PAGE FOR THE LATEST FORECASTS AND UPDATES.

WE ARE NOT EXPECTING ANY SIGNIFICANT ADDITIONAL SIGNIFICANT RAINFALL
OVER THE NEXT FEW DAYS.  A WEAK DISTURBANCE MAY BRING SOME SCATTERED
SHOWERS TO THE SRN HALF OF THE HSA LATE SUNDAY BUT AVERAGE BASIN
FORECAST LOOK TO REMAIN UNDER A QUARTER OF AN INCH.  MAINLY DRY
WEATHER LOOKS TO HOLD INTO EARLY NEXT WEEK.  THIS WILL ALLOW FLOWS
TO CONTINUE TO SLOWLY RECEDE...BUT WILL REMAIN WELL ABOVE NORMAL
FOR EARLY SEPTEMBER.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...NAS
AVIATION...NAS
FIRE WEATHER...HWJIV
HYDROLOGY...WASULA
Hazardous weather outlook, Sep 8, 4:58 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
458 PM EDT THU SEP 8 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-091100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
458 PM EDT THU SEP 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE ARE STILL QUITE A FEW FLOOD WARNINGS. PLEASE REFER TO THE
FLOOD STATEMENTS ON THE INTERNET FOR THE LATEST ON ANY FLOOD
WARNINGS. NO ADDITIONAL FLOOD PROBLEMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS LATE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 11:01 PM EDTRiver Flood WarningALYAlbany, Rensselaer33 hr
Sep 7, 11:08 PM EDTRiver Flood WarningALYHamilton10 hr
Sep 7, 11:21 PM EDTAreal Flood AdvisoryALYFulton, Montgomery6 hr
Sep 8, 12:06 AM EDTAreal Flood WarningALYFulton, Montgomery8 hr
Sep 8, 12:09 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington6 hr
Sep 8, 12:32 AM EDTRiver Flood WarningALYWashington10 hr
Sep 8, 2:07 AM EDTAreal Flood AdvisoryALYDutchess, Ulster6 hr
Sep 8, 2:49 AM EDTAreal Flood AdvisoryALYColumbia6 hr
Sep 8, 3:59 AM EDTAreal Flood AdvisoryALYGreene6 hr
Sep 8, 4:34 AM EDTRiver Flood WarningALYGreene, Schoharie8 hr
Sep 8, 4:39 AM EDTFlash Flood WarningALYGreene, Ulster9 hr
Sep 8, 4:39 AM EDTRiver Flood WarningALYUlster8 hr
Sep 8, 4:42 AM EDTRiver Flood WarningALYUlster22 hr
Sep 8, 5:11 AM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Schenectady, Schoharie6 hr
Sep 8, 6:41 AM EDTRiver Flood WarningALYRensselaer, Saratoga, Washington31 hr
Sep 8, 7:57 AM EDTAreal Flood AdvisoryALYDutchess4 hr
Sep 8, 7:58 AM EDTAreal Flood AdvisoryALYDutchess4 hr
Sep 8, 8:20 AM EDTFlash Flood WarningALYDutchess4 hr
Sep 8, 8:45 AM EDTAreal Flood AdvisoryALYColumbia4 hr
Sep 8, 9:06 AM EDTRiver Flood WarningALYSchoharie7 hr
Sep 8, 11:46 AM EDTRiver Flood WarningALYUlster11 hr
Sep 8, 12:20 PM EDTAreal Flood WarningALYDutchess12 hr
Sep 8, 1:24 PM EDTAreal Flood WarningALYUlster12 hr
Sep 8, 4:43 PM EDTAreal Flood WarningALYHerkimer6 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.